Hornich Operations on Functions of Bounded Boundary Rotations and Order α

Saminathan Ponnusamy, Swadesh Kumar Sahoo, Toshiyuki Sugawa

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we consider the class of functions of bounded boundary rotation and some generalizations and refinements of the class. We will see that several results can be understood more naturally by introducing the Hornich operations to these classes. In this context, we are particularly interested in linear integral transformations involving the Gauss hypergeometric function. We apply these ideas to the study of actions on those classes and univalence properties of our transformations.

Original languageEnglish
Pages (from-to)455-472
Number of pages18
JournalComputational Methods and Function Theory
Volume19
Issue number3
DOIs
Publication statusPublished - 2019 Sep 1

Keywords

  • Cesàro transforms
  • Convex and starlike functions
  • Functions of bounded boundary rotation
  • Hornich operations
  • Hypergeometric functions
  • Integral transforms
  • Univalent

ASJC Scopus subject areas

  • Analysis
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Hornich Operations on Functions of Bounded Boundary Rotations and Order α'. Together they form a unique fingerprint.

Cite this